Ukrainian Mathematical Journal

, Volume 35, Issue 4, pp 351–356 | Cite as

Approximation of functions of two variables by linear methods

  • A. M. Avakyan


Linear Method 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    Yu. S. Zav'yalov, B. I. Kvasov, and V. L. Miroshnichenko, Spline-Function Methods [in Russian], Nauka, Moscow (1980).Google Scholar
  2. 2.
    T. Lyche and L. L. Schumaker, “Local spline approximation methods,” J. Approx. Theory,15, 294–325 (1975).Google Scholar
  3. 3.
    G. Birkhoff, M. H. Schultz, and R. S. Varga, “Piecewise-Hermite interpolation in one and two variables with applications to partial differential equations,” Numer. Math.,11, 232–256 (1968).Google Scholar
  4. 4.
    N. P. Korneichuk, “Approximation by local splines of minimal defect,” Ukr. Mat. Zh.,34, 617–621 (1982).Google Scholar
  5. 5.
    P. G. Ciarlet, M. H. Schultz, and R. S. Varga, “Numerical methods of high-order accuracy for nonlinear boundary-value problems. I. One-dimensional problem,” Numer. Math.,9, 394–430 (1967).Google Scholar
  6. 6.
    V. L. Velikin, “Exact values of approximation by Hermitian splines on classes of differentiable functions,” Izv. Akad. Nauk SSSR, Ser. Mat.,37, 165–185 (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • A. M. Avakyan
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUkraine

Personalised recommendations